RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2015, Volume 56, Number 6, Pages 1264–1276 (Mi smj2711)  

This article is cited in 3 scientific papers (total in 3 papers)

Recognition by spectrum for simple classical groups in characteristic $2$

A. V. Vasil'evab, M. A. Grechkoseevaba

a Sobolev Institute of Mathematics, Novosibirsk, Russia
b Novosibirsk State University, Novosibirsk, Russia

Abstract: A finite group $G$ is said to be recognizable by spectrum if every finite group with the same set of element orders as $G$ is isomorphic to $G$. We prove that all finite simple symplectic and orthogonal groups over fields of characteristic $2$, except $S_4(q)$, $S_6(2)$, $O^+_8(2)$ and $S_8(q)$, are recognizable by spectrum. This result completes the study of the recognition-by-spectrum problem for finite simple classical groups in characteristic $2$.

Keywords: simple classical group, element orders, recognition by spectrum.

DOI: https://doi.org/10.17377/smzh.2015.56.605

Full text: PDF file (333 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2015, 56:6, 1009–1018

Bibliographic databases:

UDC: 512.542
Received: 18.06.2015

Citation: A. V. Vasil'ev, M. A. Grechkoseeva, “Recognition by spectrum for simple classical groups in characteristic $2$”, Sibirsk. Mat. Zh., 56:6 (2015), 1264–1276; Siberian Math. J., 56:6 (2015), 1009–1018

Citation in format AMSBIB
\Bibitem{VasGre15}
\by A.~V.~Vasil'ev, M.~A.~Grechkoseeva
\paper Recognition by spectrum for simple classical groups in characteristic~$2$
\jour Sibirsk. Mat. Zh.
\yr 2015
\vol 56
\issue 6
\pages 1264--1276
\mathnet{http://mi.mathnet.ru/smj2711}
\crossref{https://doi.org/10.17377/smzh.2015.56.605}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3492904}
\elib{http://elibrary.ru/item.asp?id=24817518}
\transl
\jour Siberian Math. J.
\yr 2015
\vol 56
\issue 6
\pages 1009--1018
\crossref{https://doi.org/10.1134/S0037446615060051}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000367464500005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84952881787}


Linking options:
  • http://mi.mathnet.ru/eng/smj2711
  • http://mi.mathnet.ru/eng/smj/v56/i6/p1264

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Zvezdina, “Spectra of automorphic extensions of finite simple exceptional groups of Lie type”, Algebra and Logic, 55:5 (2016), 354–366  mathnet  crossref  crossref  isi
    2. A. Staroletov, “On almost recognizability by spectrum of simple classical groups”, Int. J. Group Theory, 6:4 (2017), 7–33  crossref  mathscinet  isi
    3. M. A. Grechkoseeva, “On spectra of almost simple extensions of even-dimensional orthogonal groups”, Siberian Math. J., 59:4 (2018), 623–640  mathnet  crossref  crossref  isi  elib
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:446
    Full text:64
    References:29
    First page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020